Jump to content

Search the Community

Showing results for tags 'ritalin'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. Hey everyone, I’m 27 years old and have had a really hard time since having an adverse reaction to several drugs last year. I started 300 mg Wellbutrin SR in October 2016 and stopped in December 2016 since I was going home for winter break for grad school. I had some chest pain for that month, but other than that, I was fine and I resumed in January 2017. Still finding it incredibly hard to concentrate, I went home to my primary care doc and he prescribed me Adderall (forgot the dosage, but was relatively low). I took Adderall for about 9 days in March 2017 until I foun
  2. Hello friends! My name is Mads, and I am currently on 225mg Effexor, 150mg Wellbutrin, and 20mg of Ritalin 3x/day. I have struggled with depression and anxiety since I was a teenager. After a suicide attempt at 15 I was diagnosed and put on Prozac in the hospital. It was a few months before I got settled with a therapist and a psychiatric nurse practitioner (who will be referred to as Susan from now on). Over a year or so, my dose was increased. When I (at the pushing of my mother) expressed concern over the weight gain I was experiencing that we attributed to the
  3. I was diagnosed with Bipolar Disorder and after some advertise reactions to other options, I was prescribed Ritalin and Olanzapine. After three years, I was told by the treating psychiatrist to cease taking them. There was not a problem with Ritalin, but great difficulty with Olanzapine, which resulted in severe insomnia. My general practitioner prescribed Amyitriptaline to be taken in the evenings, which worked in respect to the sleep problems. Now concerned about what might happen when I stop taking this medication.
  4. Hello, my name is Mike. I am a 52 yo man who was first put on psych meds over 12 years ago. I'm sure my story is similar to many of yours: go to the family doc depressed, get a scrip for an antidepressant, get worse, get sent to a psychiatrist, get put on more meds, get worse, go inpatient.... It goes on and on. I have been hospitalized 5 times in the past 12 years and at my worst I was taking 6 meds daily (14 pills). I have been on 24 different meds and nothing has worked. For the past year my pdoc has been pushing ECT. I am diagnosed Bipolar II, GAD, and OCD. About a year ago I started read
  5. Mine is a long story with Mental illness . I’m not sure if I had mental illness or not. To be short I was put on medications 16 yrs ago with some recovery but I accidentally quit medications after 4 yrs and illness returned in a worser way after exactly 3 months.After trying same combination and multiple trials of other meds some long enough and some not long enough and after suffering for 3 yrs like a totally disabled person one doctor prescribed Aderall and it worked in half hour and became the best I ever was. However it pooped out after 5 months and again my struggle continued for 1.5 yrs
  6. Hey everyone! Just wanted to introduce myself and let you all in on my journey and discontinuation of antidepressants. I am 28 years old and just ended an 11 year relationship with AD's. There was so much shame I felt being on these drugs. I felt like I was this great person because of the pills I was taking and nothing more. I wouldn't dare tell a soul I was taking antidepressants for fear that they would then see the pill and not me. Make sense? I said goodbye to Sertraline in November 2017. After completing yoga teacher training and having this new perspective of myself
  7. Hi, i'm new to this forum, so forgive me if i make mistakes, i'm still learning. I'm about two years out from withdrawing off of Paxil that i tapered down on, and about one year from one situational exposure to benzodiazepines, and two years from consistent benzodiazepine usage (the klonopin,) as i withdrew both the antidepressant and the benzodiazepine at the same time. I am drug free for an entire year. The drugs tagged in my post are also drugs i have been previously exposed to, or had other exposures in the same class of drugs, (E.g, i have also been exposed to zoloft, prozac,
  8. Hey everyone! My name is Cat and I've been taking antidepressants since I was 13. I'm now 19 and I've been on more medications than I can remember, as I say in my signature. I'm currently coming off of abilify , but taking viibryd and lamictal to keep my depression /anxiety combo at bay. I'm also taking ritalin for ADHD. I really hated the side effects of the abilify - at a higher dose (15 mg) it was making me extremely fatigued, and it's made me hungry all the time at pretty much all doses, leading to significant weight gain (Over the course of taking, if I'm remembering correctly,
  9. Hello everyone, thank you for creating and building such a fantastic resource. It’s so helpful to read about the journeys of others here. I was advised by my GP to speak with a psychiatrist in April 2016. The GP suspected I had depression & anxiety. I met with a psychiatrist for an assessment. I’d been through a lot of stressful experiences in life. Life had dealt me a tough hand, and I was already quite vulnerable when I arrived in his office. At the end of the assessment, the psychiatrist diagnosed me with depression and anxiety and prescribed me Bupropion 300mg and
  10. Hey all! My name is Cat (she/he pronouns) and I'm 20 years old. I've been on medication for depression and anxiety since I was 13 (7 years, what the heck). I've tried a wide range of medications since then, but I only put about the last year in my signature, There's been a lot less switching around in those years, which I'm grateful for! Recently, my psychiatrist was going to switch me to latuda from abilify. He told me to quit taking my 5 mg dose for a week, then start the new drug. That week (last week) was absolutely hellish. I had tried to come off of abilify before due to the lar
  11. Hello, I came across this forum a few times while searching for information about my situation. After going through some posts I thought it might be a good idea to tell my story and see if anybody has any direction I might try. I apologize for the long post, but honestly even after writing all this down there's even more I didn't write about... The past 4 years of my life have been quite a turmoil. Lost my mother to cancer, failed startup in which I lost quite a sum of money going into, got my own share of cancer and surgery, lost my cat to skin cancer and was forced to put her down. Add
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy